Follow
Raimundo Leitao
Raimundo Leitao
Professor de Matemática, Universidade Federal do Ceará
Verified email at mat.ufc.br
Title
Cited by
Cited by
Year
Regularity for degenerate two-phase free boundary problems
R Leitão, OS de Queiroz, EV Teixeira
Annales de l'IHP Analyse non linéaire 32 (4), 741-762, 2015
332015
Infinity Laplacian equation with strong absorptions
DJ Araújo, R Leitão, EV Teixeira
Journal of Functional Analysis 270 (6), 2249-2267, 2016
212016
Regularity and geometric estimates for minima of discontinuous functionals
R Leitao, EV Teixeira
Rev. Mat. Iberoam 31 (1), 69-108, 2015
192015
Free boundary regularity for a degenerate problem with right hand side
R Leitao, GC Ricarte
Interfaces and Free Boundaries 20 (4), 577-595, 2018
182018
Regularity for anisotropic fully nonlinear integro-differential equations
LA Caffarelli, R Leitão, JM Urbano
Mathematische Annalen 360, 681-714, 2014
162014
Geometric regularity estimates for fully nonlinear elliptic equations with free boundaries
JV da Silva, R Alves Leitao Junior, G Chaves Ricarte
Mathematische Nachrichten 294 (1), 38-55, 2021
142021
Free boundary theory for singular/degenerate nonlinear equations with right hand side: a non-variational approach
JEM Braga, RA Leitão, JEL Oliveira
Calculus of Variations and Partial Differential Equations 59 (2), 86, 2020
82020
On the Hölder regularity for solutions of integro-differential equations like the anisotropic fractional Laplacian
EB Santos, R Leitão
Partial Differential Equations and Applications 2, 1-34, 2021
42021
Almgren’s frequency formula for an extension problem related to the anisotropic fractional Laplacian
R Leitao
Revista Matematica Iberoamericana 36 (3), 641-660, 2019
42019
Geometric regularity for elliptic equations in double-divergence form
R Leitão, EA Pimentel, MS Santos
Analysis & PDE 13 (4), 1129-1144, 2020
32020
Free boundary regularity for a degenerate fully non-linear elliptic problem with right hand side
R Leitão, GC Ricarte
arXiv preprint arXiv:1810.07840, 2018
32018
-Estimates for Solutions of Equations Governed by Operators like the Anisotropic Fractional Laplacian
R Leitão
Bulletin of the Brazilian Mathematical Society, New Series 54 (3), 34, 2023
12023
Regularity and geometric estimates for minima of discontinuous functionals
R Leitao, EV Teixeira
arXiv preprint arXiv:1111.2625, 2011
12011
Free boundary regularity for a degenerate fully non-linear elliptic problem with right hand side in dimension two
R Leitao, GC Ricarte
2019
ANALYSIS & PDE
R LEITÃO, EA PIMENTEL, MS SANTOS, INDD FORM
The system can't perform the operation now. Try again later.
Articles 1–15